Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Trying to come off propanolol. Feeling shaky, feel like crying and sick. How do I feel better?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
i am trying to come off of propanolol and I am currently on 3 x 10mg a day . today I have only had 2x10mg and I am starting to feel shaky, like I want to cry and a little bit sick.... sounds a bit like panic to me I know and I'm a little bit dizZy. how do I feel better?
Posted Tue, 23 Jul 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 3 hours later
Hi and thanks for the query,

It shall depend on the reason of taking the Propranolol and also the amount of time you have been on this drug. Generally used in hypertension, migraine and thyroid disease. Generally chronic diseases, usually deserving follow up for a long time and deserves a careful follow up.

After taking a drug for quite sometime, system becomes acquainted to the drug. Withdrawal deserves careful considerations of the medical condition, the stability of the condition which is being treated, and a guarantee that the health professional (doctor) is available to follow up and intervene in case there are any withdrawal symptoms. It s possible that you might be experiencing some withdrawal symptoms.

It is NOT advisable to go off a drug as such or decide to withdraw from this drug without the consent of your doctor. It is usually very systematic, gradual and requires strict surveillance of the health aspect.

I suggest you consult your treating physician for advice and reevaluation. Thanks once again and kind regards. Feel free asking further questions if need be. Will be happy offering help. Kind regards.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor